# SDR IU6R2019122001

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Ballscrew
- Part number: 07322P00004
- Part serial: 0820C
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL SCREW ASSY. P/N 07322P000-04 S/N 0820C IS LEAKING GREASE FROM RETURN TUBES AND LOWER WIPERS. FAILED GREASE INSPECTION, PER 73727A1277, AD 2011-27-03 AND SB 07322-27-01.   INCORRECTLY SEALED.   REMOVE FROM HSTA  FOR REPAIR.
